# SDR A6WA201040942

- Difficulty date: October 24, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Out Of Tolerance
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MIDDLE (UPPER & LOWER) RUDDER HINGE BEARINGS ON ACFT WITH RUDDER PN 601R22014-1.  R & R BEARINGS.
